Mundell-Flemingモデルの内生変数の決定について:再考--完全資本移動性の場合--

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5706
Title
Mundell-Flemingモデルの内生変数の決定について:再考--完全資本移動性の場合--
Title Alternative
On the determination of endogenous variables in Mundell-Fleming model reconsidered--the case of perfect capital mobility--
File
Author
著者 井上 貴照
著者(ヨミ) イノウエ タカテル
著者(別表記) Inoue Takateru
Publication Title
香川大学経済論叢
Volume
74
Issue
3
Start Page
283
End Page
289
Publisher
香川大学経済研究所
Published Date
200112
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.